Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

How Do You Treat Fatigue

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

Success treating fatigue

Dear Sir,I have receievd great relief with dextroamphetamine sulphate. It does not affect appetite or sleep, and helps even my mood out. In fact, it helps appetite! I've gained weight on it. It's been a lifesaver, with no bad side effects. Trouble...
J. B. Molaghan, N.P., A.C.R.N.

Response from J. B. Molaghan, N.P., A.C.R.N.

San Francisco General Hospital
...used in the 1960's as a diet pill and has the potential for abuse and addiction (it's "speed"). Stimulants can be useful in treating those with advanced HIV disease, when no other treatable cause for the fatigue can be identified. Because many... Read more »

Chronic fatigue and HIV (CAUSES OF HIV-ASSOCIATED FATIGUE, 2010) (PROVIGIL, 2010)

I tested poz Jan. 97 and have been and remain "HIV+ asyptomatic". However, as time has progressed,... Read more »

Fatigue

I heard one of the symptoms of HCV is fatigue, do you treat fatigue with amphetemines or... Read more »
Articles
AIDS InfoNet

Fatigue

...I Know if I Have Fatigue? What Causes Fatigue, and How Is It Treated? The Bottom Line What Is Fatigue? Fatigue is tiredness that does not go away when you rest. It can be physical or psychological. With physical fatigue , your muscles... Read more »
AIDS Community Research Initiative of America

Dealing With Fatigue

... By itself, fatigue is not a "disease." When persistent and severe, however, fatigue (feeling tired all the time, lacking stamina, having too little energy to do things) can disrupt one's life, interfering with daily activities, socializing, Read more »
Canadian AIDS Treatment Information Exchange

Fatigue

... Fatigue (tiredness, weakness or a lack of energy) -- crawling out of bed feeling like you've been hit by a truck and going downhill from there -- can be caused by many HAART Read more »
The Well Project

Side Effects of HIV Drugs

...health care provider immediately if you experience a bad rash or a rash together with any of the following symptoms: fever, lack of energy, excessive tiredness, muscle or joint pain, blisters, blisters in the mouth, and pink eye. Liver... Read more »
Connect With Others

Need Answers PLEASE!

Posted by Anonymous, 1 Reply
...a women who and after 3 weeks broke out with severe canker soars in throat, loose stools, lost 12 lbs. then for 3 weeks had extreme fatigue, night sweats, fever, treated for thrush. Then started having numbness in feet and moved to hands. I had... Read more »

Recurrent Urinary Tract Infection

Posted by Anonymous, 2 Replies
...risky exposure 2 1/2 months ago (oral sex performed on me by sex worker), and developed urinary infection 3 weeks ago that was treated by antibiotics and now has returned again. This entire time I have been extremely fatigued, run down. I... Read more »

Extreme fatigue and severe night sweats

Posted by Anonymous, 2 Replies
... Hi everyone, the protease inhibitors are not working for me, I have extreme fatigue and night sweats, I would do anything to have some energy back into my life, any ideas about any over the counter herbs or other Read more »

Endomitriosis - question for Jamie

Posted by Anonymous, 1 Reply
Hi Jamie - you mention in your note that you have endomitriosis. Was this the cause of your symptons that you thought were HIV related? Did this cause your swollen glands or are you simply mentioning that this is the only thing wrong with you? What... Read more »